MAUDE Adverse Event Report: CORDIS US. CORP ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CORDIS US. CORP ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Catalog Number 401814RMC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the filter on a 4mm angioguard embolic capture guidewire (ecgw) system was unable to be retrieved, and a new filter had to be opened.There were no reported injuries to the patient.The device will be returned for evaluation.
 
Event or Problem Description
As reported, the filter on a 4mm angioguard embolic capture guidewire (ecgw) system was unable to be retrieved, and a new filter had to be opened.There were no reported injuries to the patient.Additional information was requested but was not provided.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, b5, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the filter on a 4mm angioguard embolic capture guidewire (ecgw) system was unable to be retrieved, and a new filter had to be opened.There were no reported injuries to the patient.Additional information was requested but was not provided.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 35272413 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis and based on the limited images provided, the reported customer complaint ¿capture system capture difficulty unable to¿ could not be evaluated.Without the return of the device the exact cause of the reported event could not be determined.Unspecified procedural, handling, and/or anatomical factors may have contributed to the reported issue.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿prior to the interventional procedure, all equipment and packaging, including the angioguard rx emboli capture guidewire system, should be inspected and examined carefully for defects.Check guidewire, filter basket, deployment sheath, capture sheath, and capture sheath rx port region (approximately 30 cm from the distal tip) for bends, kinks, or other damage.Do not use defective equipment.Based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
ANGIOGUARD RX
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
340 lake hazeltine drive
chaska, minnesota 55318
7863138372
MDR Report Key22871926
Report Number1016427-2025-00070
Device Sequence Number5689709
Product Code NTE
UDI-Device Identifier10705032053501
UDI-Public(01)10705032053501(17)270131(10)35272413
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number401814RMC
Device Lot Number35272413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown